# SDR ABXA9701453

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING THE BEFORE LANDING CHECK LIST, WHEN LANDING GEAR HANDLE WAS PLACED DOWN, THE LEFT LANDING GEAR LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR ONCE AND THE LEFT GEAR INDICATION ILLUMINATED.  FOUND LEFT MAIN LANDING GEAR DOWN LOCK SWITCH INTERMITTENT.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH.  OPS CHECKED GOOD IAW DC-8 SUPP MM 32-60-00.
